Alert archive / New Jersey / Special Weather Statements in 2017
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Aug 18, 2017, 7:34 PM EDT for Cape May County, New Jersey. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 18, 2017, 7:34 PM EDT (23:34 UTC)
- Expired
- Aug 18, 2017, 8:00 PM EDT
- In force
- 26 min
- Issued by
- NWS Philadelphia/Mount Holly
County Cape May County, NJ
The radar
The Dover AFB radar (KDOX), 57 km from the middle of the area, began a volume at 23:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 11.6 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 582 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 808 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 105 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
354
WWUS81 KPHI 182334
SPSPHI
Special Weather Statement
National Weather Service Mount Holly NJ
734 PM EDT FRI AUG 18 2017
NJZ022>024-190000-
Atlantic-Atlantic Coastal Cape May-Cape May-
734 PM EDT FRI AUG 18 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL ATLANTIC AND CAPE
MAY COUNTIES...
At 734 PM EDT, a strong thunderstorm was located over Cape May,
moving northeast at 30 mph.
Winds up to 40 mph and pea size hail are possible with this storm.
Locations impacted include...
Cape May, North Wildwood, Wildwood Crest, Woodbine, Sea Isle City,
Estell Manor, Avalon, West Cape May, Stone Harbor, Corbin City, Cape
May Court House, Scotch Bonnet, Seaville, Diamond Beach, Green Creek,
Dennisville, Goshen, Strathmere, Rio Grande and North Cape May.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3896 7496 3897 7494 3897 7496 3902 7495
3911 7489 3916 7489 3933 7474 3920 7464
3916 7469 3908 7472 3903 7479 3899 7479
3894 7486 3893 7497
TIME...MOT...LOC 2334Z 247DEG 27KT 3894 7491
$$
SFJWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Aug 18, 6:34 PM EDT, 1 hour earlier.
Area forecast discussion, Aug 18, 6:34 PM EDT, 1 hour before
Area Forecast Discussion
National Weather Service Mount Holly NJ
634 PM EDT Fri Aug 18 2017
.SYNOPSIS...
As low pressure tracks well to our north, a cold front moves through
later tonight into early Saturday. High pressure then builds in late
Saturday and remains in place into Monday before shifting offshore.
The next cold front is scheduled to arrive during Wednesday, then
Canadian high pressure builds in for Thursday and Friday.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
630 PM update...Cancelled the Severe Thunderstorm Watch for
portions of the western zones. Will maintain the watch
elsewhere at this time, and no changes to the Flash Flood Watch
although the western part of this watch has now a much reduced
threat.
Otherwise, very warm and humid airmass in place across the
region with surface dewpoints well into the 70s, and even
approaching 80 in coastal portions of southern NJ. This results
in an unstable environment with SB CAPE values ranging from up
to 1500 J/kg across northern NJ to 2500-3000 J/kg across
southern NJ and the Delmarva. Given the amount of instability
across the region, and strong lift associated with an
approaching mid-level shortwave, active weather on tap for this
evening.
In addition, with PWATs close to 2.5 inches across the region,
continuing to expect heavy rain and training of thunderstorms.
The Flash Flood Watch remains in effect until midnight, but went
ahead and added all of DE and all of NJ to the Flash Flood
Watch, as model guidance continues to show a precip max across
the southern most portions of the forecast area, mainly
associated with weak low pressure developing along the front.
Low pressure currently north of the Great Lakes will lift to the
north and east tonight. This will drag a cold front through the East
Coast during the overnight hours. Pre-frontal trough has developed
across central NY and PA out ahead of the front, and that pre-
frontal trough will trigger showers and strong to severe
thunderstorms across much of the forecast area this evening. The
first storms that have developed are currently moving into the
Lehigh Valley, but that activity will spread east through the early
evening hours. Cold front swings through the region after midnight
and during the pre-dawn hours.
After sunset, with loss of diurnal heating, should lose some of the
instability that would lead to severe storms. However, flooding
threat remains in place until the storms end, as the abundant low-
level moisture remains.
The last of the storms look to move off the NJ coast around
midnight. However, abundant low level moisture remains in place as
the drier airmass will not get here until Saturday morning. As a
result, can expect widespread fog to develop when rain ends and
skies start to clear out. Cannot rule out patchy dense fog.
Lows tonight remain in the upper 60s to low 70s, except for the
Delmarva where lows will be in the mid 70s and the Poconos, where
lows will be in the low 60s.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
Cold front should be offshore early Saturday morning, and once west
to northwest winds increase a bit, the drier airmass spreads east,
and any lingering fog will burn off. Skies clear out in the
afternoon. Dewpoints drop about 10-15 degrees, generally into the
mid 60s, but temps will be fairly warm, topping off in the upper 80s
to near 90 across the urban corridor of I-95 from Trenton to
Wilmington, and in the Delmarva. Upper trough approaches from the
west, and this may bring isolated late day showers and thunderstorms
to far western portions of the forecast area.
&&
.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
Summary...Lowering of the dew points through Sunday although
remaining warm to hot, then moistures increases again with some
convection especially Wednesday with the next cold front. A
noticeably cooler and drier airmass arrives for Thursday and Friday
in the wake of the cold front.
Synoptic Overview...An upper-level trough is forecast to exit the
Northeast Saturday night and Sunday, then the flow aloft turns more
zonal through early next week. Another trough is forecast to amplify
across eastern Canada and the Great Lakes to the Northeast Tuesday
into Thursday, which then remains in the Northeast on Friday. We
used a blend of continuity/guidance for Saturday night through
Sunday night, then blended in the 12z WPC Guidance.
For Saturday night and Sunday...The axis of an upper-level trough is
forecast to slide across the region Saturday night, then quickly
move across and exit New England Sunday. A short wave embedded
within this trough is forecast to move through Saturday night,
although it may shear out to the east-northeast. While some drying
is expected to move in, enough lingering moisture and instability
combined with lift may allow for some convection to arrive from the
west before weakening. We therefore carried some slight chance PoPs
in Saturday evening across parts of the western zones. The flow
aloft then turns more zonal on Sunday with surface high pressure
building in. This should be accompanied by more pronounced drying,
and with plenty of heating during the day Sunday the dew points are
anticipated to lower to more comfortable levels. A northwesterly
breeze on Sunday may be light enough to allow for a sea breeze to
develop in the afternoon.
For Monday and Tuesday...The zonal flow aloft continues at least
into Tuesday. This drives high pressure eventually offshore as it
weakens some later Monday. The next upper-level trough amplifies
eastward from the Midwest and Upper Great Lakes Tuesday. This will
start to back the flow more southwesterly, and there may be a lee-
side trough present on Tuesday. As the moisture begins to increase
once again combined with the possibility for some convergence and
enough instability, some convective development is possible Tuesday
afternoon. We will carry slight chance PoPs as a result for Tuesday.
Any isolated convection especially inland should tend to diminish
during the night. It will turn more humid during this timeframe.
For Wednesday through Friday...The prospects for convection will
depend on the timing of an incoming cold front Wednesday. This will
be due to an upper-level trough arriving from the west, however a
pre-frontal trough may serve as the primary focus for showers and
thunderstorms. We will continue with chance PoPs with the idea for
at least scattered convection possible Wednesday. As of now, the
cold front should be offshore to start Thursday and Canadian high
pressure builds southeastward, which arrives over our area on
Friday. A noticeably cooler and drier airmass overspreads our region
for Thursday and Friday.
&&
.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.
IFR conditions, especially visibility, occurring west to east as
a line of showers and thunderstorms move through. These have
cleared KABE and KRDG, and as of 2230z are from KTTN to
KPHL/KPNE to KILG. Strong wind gusts can occur as well.
Once storms end, abundant low level moisture remains in place.
IFR/LIFR CIGs/VSBYs should develop due to fog/stratus from late
tonight through Saturday morning.
VFR conditions develop Saturday morning. NW winds increase to 5-10
KT late Saturday morning, and back to the W-SW in the afternoon.
Isolated late day SHRA/TSRA possible at KRDG/KABE.
OUTLOOK...
Saturday night and Sunday...VFR overall. Southwest winds 5 knots or
less becoming northwest Saturday night, then northwest winds near 10
knots Sunday.
Monday and Tuesday...Mainly VFR. Southerly winds around 10 knots.
Wednesday...Sub-VFR at times with some showers and thunderstorms
possible as a cold front arrives. Southwest winds 5-10 knots,
becoming west.
&&
.MARINE...
SCA remains in effect for the waters. Gusts to 25 KT will
develop on DE Bay this evening, and gusts to 25 KT along with 5
foot seas will develop on the ocean waters this evening.
Showers and thunderstorms will affect the waters as well this
evening, some of which may require Special Marine Warnings. A Severe
Thunderstorm Watch is in effect for DE Bay until 9 pm.
Tranquil conditions develop after midnight tonight, and will remain
in place through Saturday.
Fog may develop late tonight and into Saturday morning, which could
reduce VSBYs down to 1 NM.
OUTLOOK...
Saturday night through Wednesday...The conditions are anticipated to
be below Small Craft Advisory criteria.
RIP CURRENTS...
A moderate risk for the development of dangerous rip currents
remains in place for DE and NJ beaches through this evening.
Thunderstorms will also impact the beaches through this evening.
The rip current risk for Saturday is currently outlooked as low.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch until midnight EDT tonight for PAZ060>062-
070-071-101>106.
NJ...Flash Flood Watch until midnight EDT tonight for NJZ001-
007>010-012>027.
DE...Flash Flood Watch until midnight EDT tonight for DEZ001>004.
MD...Flash Flood Watch until midnight EDT tonight for MDZ008-012-
015-019-020.
MARINE...Small Craft Advisory until midnight EDT tonight for ANZ450>455.
Small Craft Advisory until 10 PM EDT this evening for ANZ430-
431.
&&
Synopsis...Gorse
Near Term...Gorse/MPS
Short Term...MPS
Long Term...Gorse
Aviation...Gorse/MPS
Marine...Gorse/MPSHazardous weather outlook, Aug 18, 6:37 PM EDT, 57 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 637 PM EDT Fri Aug 18 2017 PAZ054-055-192245- Carbon-Monroe- 637 PM EDT Fri Aug 18 2017 This Hazardous Weather Outlook is for northeast Pennsylvania. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NJZ001-007-PAZ060>062-192245- Sussex-Warren-Berks-Lehigh-Northampton- 637 PM EDT Fri Aug 18 2017 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... This Hazardous Weather Outlook is for northern New Jersey and east central Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ001>003-MDZ008-012-015-019-020-NJZ008>010-012-013-015>023-027- PAZ070-071-101>106-192245- New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot- Caroline-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-Mercer- Salem-Gloucester-Camden-Northwestern Burlington-Ocean-Cumberland- Atlantic-Cape May-Southeastern Burlington-Delaware-Philadelphia- Western Chester-Eastern Chester-Western Montgomery- Eastern Montgomery-Upper Bucks-Lower Bucks- 637 PM EDT Fri Aug 18 2017 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...SEVERE THUNDERSTORM WATCH 455 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey and southeast Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are asked to report wind damage, hail and/or flooding. DEZ004-NJZ014-024>026-192245- Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May- Coastal Atlantic-Coastal Ocean- 637 PM EDT Fri Aug 18 2017 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...SEVERE THUNDERSTORM WATCH 455 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southern Delaware, central New Jersey and southern New Jersey. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Severe Thunderstorm Watch. A moderate risk continues for the development of dangerous rip currents. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are asked to report wind damage, hail and/or flooding. ANZ430-431-192245- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 637 PM EDT Fri Aug 18 2017 ...SEVERE THUNDERSTORM WATCH 455 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Delaware Bay Waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are asked to report strong winds and/or hail. ANZ450>455-192245- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 637 PM EDT Fri Aug 18 2017 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Tonight. Some thunderstorms through this evening may produce locally strong wind gusts. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is possible through this evening.
In the hours before
Local storm report, Aug 18, 7:13 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
713 PM EDT FRI AUG 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 PM FLASH FLOOD NORTHEAST PHILADELPHIA 40.09N 75.02W
08/18/2017 PHILADELPHIA PA OTHER FEDERAL
PENNYPACK CREEK EXCEEDED ITS FLOOD STAGE OF 7 FEET.
&&
EVENT NUMBER PHI1701483
IOVINOLocal storm report, Aug 18, 7:16 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
716 PM EDT FRI AUG 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND DMG NEW GARDEN 39.81N 75.75W
08/18/2017 CHESTER PA 911 CALL CENTER
SEVERAL TREES DOWN.
&&
EVENT NUMBER PHI1701484
GAINESLocal storm report, Aug 18, 7:17 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
717 PM EDT FRI AUG 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND GST YARDLEY 40.24N 74.85W
08/18/2017 E60 MPH BUCKS PA PUBLIC
PUBLIC REPORT OF HIGH WINDS AND FLOODING OF LOW WATER
CROSSINGS IN YARDLEY. TIME ESTIMATED FROM RADAR.
&&
EVENT NUMBER PHI1701486
CMSSpecial weather statement, Aug 18, 7:25 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
725 PM EDT FRI AUG 18 2017
NJZ016>018-021>025-027-190015-
Coastal Atlantic-Salem-Cumberland-Camden-Atlantic-Atlantic Coastal
Cape May-Cape May-Southeastern Burlington-Gloucester-
725 PM EDT FRI AUG 18 2017
...A STRONG THUNDERSTORM WILL AFFECT ATLANTIC...CENTRAL CUMBERLAND...
EAST CENTRAL SALEM...SOUTH CENTRAL CAMDEN...SOUTHEASTERN
GLOUCESTER...NORTH CENTRAL CAPE MAY AND SOUTHERN BURLINGTON
COUNTIES...
At 725 PM EDT, a strong thunderstorm was located over Rosenhayn, or
near Bridgeton, moving east at 30 mph.
Winds up to 40 mph and pea size hail are possible with this storm.
Locations impacted include...
Vineland, Millville, Bridgeton, Cumberland, Hammonton, Somers Point,
Buena, Egg Harbor City, Laurel Lake, Weymouth, Estell Manor,
Newfield, Elmer, Shiloh, Corbin City, Franklinville, Elwood-Magnolia,
Beesleys Point, Dorothy and Mays Landing.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3930 7462 3932 7463 3931 7465 3933 7468
3927 7462 3927 7469 3929 7471 3928 7473
3933 7500 3932 7504 3937 7533 3962 7527
3962 7455
TIME...MOT...LOC 2325Z 276DEG 27KT 3948 7515
SFJLocal storm report, Aug 18, 7:31 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
731 PM EDT FRI AUG 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM FLOOD BURLINGTON 40.07N 74.86W
08/18/2017 BURLINGTON NJ SOCIAL MEDIA
MINOR STREET FLOODING.
&&
EVENT NUMBER PHI1701488
GAINESSpecial weather statement, Aug 18, 7:34 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
734 PM EDT FRI AUG 18 2017
NJZ022>024-190000-
Atlantic-Atlantic Coastal Cape May-Cape May-
734 PM EDT FRI AUG 18 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL ATLANTIC AND CAPE
MAY COUNTIES...
At 734 PM EDT, a strong thunderstorm was located over Cape May,
moving northeast at 30 mph.
Winds up to 40 mph and pea size hail are possible with this storm.
Locations impacted include...
Cape May, North Wildwood, Wildwood Crest, Woodbine, Sea Isle City,
Estell Manor, Avalon, West Cape May, Stone Harbor, Corbin City, Cape
May Court House, Scotch Bonnet, Seaville, Diamond Beach, Green Creek,
Dennisville, Goshen, Strathmere, Rio Grande and North Cape May.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3896 7496 3897 7494 3897 7496 3902 7495
3911 7489 3916 7489 3933 7474 3920 7464
3916 7469 3908 7472 3903 7479 3899 7479
3894 7486 3893 7497
TIME...MOT...LOC 2334Z 247DEG 27KT 3894 7491
SFJThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 3:39 AM EDT | Flash Flood Watch | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more | 18 hr |
| Aug 18, 3:41 AM EDT | Small Craft Advisory | PHI | 18 hr | |
| Aug 18, 10:51 AM EDT | Special Weather Statement | PHI | Ocean | 54 min |
| Aug 18, 11:19 AM EDT | Areal Flood Advisory | PHI | Burlington, Ocean | 116 min |
| Aug 18, 11:28 AM EDT | Special Weather Statement | PHI | Ocean | 47 min |
| Aug 18, 5:08 PM EDT | Special Weather Statement | PHI | Hunterdon, Warren | 37 min |
| Aug 18, 5:11 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Mercer, Somerset | 49 min |
| Aug 18, 5:20 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester, Mercer, Salem | 3 hr |
| Aug 18, 5:39 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Gloucester, Salem | 66 min |
| Aug 18, 5:42 PM EDT | Special Weather Statement | PHI | Hunterdon | 33 min |
| Aug 18, 5:46 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Morris, Somerset | 44 min |
| Aug 18, 5:50 PM EDT | Special Marine Warning | PHI | 55 min | |
| Aug 18, 5:54 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Mercer, Middlesex, Monmouth | 66 min |
| Aug 18, 6:13 PM EDT | Special Weather Statement | PHI | Middlesex, Somerset | 32 min |
| Aug 18, 6:20 PM EDT | Areal Flood Advisory | PHI | Middlesex, Somerset | 3 hr |
| Aug 18, 6:23 PM EDT | Special Weather Statement | PHI | Somerset | 37 min |
| Aug 18, 6:38 PM EDT | Special Weather Statement | PHI | Camden, Gloucester, Salem | 37 min |
| Aug 18, 6:41 PM EDT | Special Marine Warning | PHI | 64 min | |
| Aug 18, 6:43 PM EDT | Areal Flood Advisory | PHI | Monmouth, Ocean | 3 hr |
| Aug 18, 6:48 PM EDT | Special Weather Statement | PHI | Cumberland, Gloucester, Salem | 27 min |
| Aug 18, 6:53 PM EDT | Special Weather Statement | PHI | Middlesex, Monmouth | 52 min |
| Aug 18, 6:54 PM EDT | Special Weather Statement | PHI | Burlington, Camden, Gloucester | 51 min |
| Aug 18, 6:58 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Ocean | 29 min |
| Aug 18, 7:00 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Mercer, Middlesex, Monmouth, Ocean | 60 min |
| Aug 18, 7:19 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Cape May, Cumberland, Ocean, Salem | 3 hr |
| Aug 18, 7:25 PM EDT | Special Weather Statement | PHI | Atlantic | 50 min |
| Aug 18, 7:39 PM EDT | Special Marine Warning | PHI | 66 min | |
| Aug 18, 7:43 PM EDT | Special Weather Statement | PHI | Burlington, Ocean | 47 min |
| Aug 18, 7:44 PM EDT | Special Marine Warning | PHI | 61 min | |
| Aug 18, 7:49 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Cape May, Cumberland, Gloucester | 35 min |
| Aug 18, 4:48 AM EDT | Areal Flood Advisory | PHI | Berks, Lehigh, Northampton | 4 hr |
| Aug 18, 2:10 PM EDT | Areal Flood Advisory | PHI | Berks, Carbon, Lehigh | 4 hr |
| Aug 18, 2:21 PM EDT | Special Weather Statement | PHI | Berks | 24 min |
| Aug 18, 2:33 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Lehigh | 42 min |
| Aug 18, 3:14 PM EDT | Special Weather Statement | PHI | Berks, Lehigh | 31 min |
| Aug 18, 3:15 PM EDT | Areal Flood Advisory | PHI | Berks | 4 hr |
| Aug 18, 3:19 PM EDT | Special Weather Statement | PHI | Northampton | 26 min |
| Aug 18, 3:37 PM EDT | Special Weather Statement | PHI | Carbon | 38 min |
| Aug 18, 3:43 PM EDT | Special Weather Statement | PHI | Berks | 32 min |
| Aug 18, 3:45 PM EDT | Areal Flood Advisory | PHI | Carbon, Lehigh, Monroe, Northampton | 4 hr |
| Aug 18, 3:46 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Lehigh, Montgomery, Northampton | 44 min |
| Aug 18, 4:02 PM EDT | Flash Flood Warning | PHI | Berks | 4 hr |
| Aug 18, 4:24 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Bucks, Montgomery | 51 min |
| Aug 18, 4:29 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Chester, Montgomery | 61 min |
| Aug 18, 4:57 PM EDT | Areal Flood Advisory | PHI | Bucks, Chester, Montgomery | 3 hr |
| Aug 18, 5:03 PM EDT | Severe Thunderstorm Warning | PHI | Chester | 42 min |
| Aug 18, 6:10 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Kent, Queen Anne's, Talbot | 65 min |
| Aug 18, 6:12 PM EDT | Areal Flood Advisory | PHI | Cecil, Kent, Queen Anne's | 3 hr |
| Aug 18, 7:07 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Kent, Queen Anne's, Talbot | 53 min |
| Aug 18, 7:33 PM EDT | Areal Flood Advisory | PHI | Caroline, Talbot | 3 hr |
| Aug 18, 7:53 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Kent, Queen Anne's, Talbot | 48 min |
| Aug 18, 6:20 PM EDT | Special Weather Statement | PHI | Sussex | 25 min |
Nearby
Special Weather Statements in New Jersey, 2017Every special weather statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.